# SDR AMTA200301197

- Difficulty date: September 18, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT COMES ON DURING MASTER CAUTION RECALL.  PERFORMED BITE TEST ON LEFT PACK TEMP ZONE CONT.  OP CHECK GOOD, AS PER FIM 21-62-00-810.  (M)
